# SDR CAL950102

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Airbus A300 B4-103
- Aircraft serial: 87
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0261 - THE GREEN SYSTEM HYDRAULIC FLUID QUANTITY DROPPED TO 1.3 GALLONS WHILE IN-FLIGHT AND WAS ACCOMPANIED BY ILLUMINATION OF WARNING LIGHT.  THE HYDRAULIC LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FLAP INSTRUMENTATION UNIT TIMING VALVE HYDRAULIC LINE LOOSE AT THE B-NUT.  THE B-NUT WAS TIGHTENED AND THE GREEN HYDRAULIC SYSTEM WAS SERVICED.  THE NR 2 ENGINE WAS RUN AND ALL FLIGHT CONTROLS WERE CYCLED WITH NO LEAKS NOTED.  (X)
